# SDR CALA2014010200007

- Difficulty date: December 26, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 47,213 hours, 16,487 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 141A8310U31
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 CORD FROM STATION 294 - 328 CORRODED.  R & R R1 DOOR CORD IAW SRM 51-40-02.
